Feb 1, 2008
are there interactions between kaletra truvada and: 1.finasterid(propecia) 2.lamisil 3.viagra
| Response from Dr. Young
Thanks for your post.
The only significant interaction between the medications that you've listed is beteween Kaletra (lopinavir/ritonavir) and Viagra. The ritonavir in Kaletra tends to increase the Viagra levels, hence the lowest effective dose of Viagra should be used. The combination should be avoided in certain at-risk patients, namely those with pulmonary hypertension.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Chlamydia Cause Genital Warts?
- In A Cbc Count What Tells You If You Have An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.